I am one of the persons who developed a reaction to Remicade. For me the reaction occurred after the second infusion, which I was told is not unusual. I felt light headed and very dizzy. For me this started during the last half hour of the infusion. The following day, I just felt off. (I had my son's high school graduation party the next day, and muddled through, but didn't feel that wonderful.)
I had the third infusion even after reacting weird after the second infusion. The nurses said that some people do fine with this one even though they had a previous reaction. I didn't get dizzy this time, but starting about two hours following the infusion I got very severe muscle and joint pain. It hurt just to sit in a chair let alone walk around. It lasted about a day following the infusion. This felt so much worse than the time before. My doctor then switched me to Entyvio and I've handled that well. He said that even if the Remicade was working, it wasn't worth it to me to feel so awful.
That begin said, just because some of us have had reactions, doesn't mean you will. A lot of folks use Remicade without any issues at all. I'd recommend taking someone with you to the first few infusions until you get a feel for how you'll react. (Learned that the hard way.) I'd also wait and see how you feel a few hours after the infusions to and then decide if you need to adjust your trip schedule. (You won't know how your body will react, if at all, until you do it.)
When on antibiotics, it depends what you're on them for whether or not you can have the infusion. I was able to have my Entyvio infusion when the antibiotic was for pouchitis and not an infection. I've also had an infusion when I was at the last day of taking the antibiotic for a UTI infection. I'm guessing it depends on the policies in place for the the infusion site.
Best of luck and I hope you remain reaction free and the Remicade is a good fit for you!